Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 11, NWS Mobile, AL

March 10, 2015George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 10, 2015, 10:33 AM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Mar 11, 2015, 6:20 PM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Mar 10, 2015, 10:33 AM CDT (15:33 UTC)
In effect from
Mar 11, 2015, 6:20 PM CDT
Expired
Mar 19, 2015, 1:00 PM CDT
In force
8 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 21.85 ft at Mar 13, 2015, 2:00 AM CDT.

actionminormoderate15202503/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/20
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WGUS44 KMOB 101533
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1033 AM CDT TUE MAR 10 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Mississippi... 

  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-111533-
/O.NEW.KMOB.FL.W.0011.150312T1800Z-000000T0000Z/
/LEKM6.1.ER.150312T1800Z.150315T0600Z.000000T0000Z.NO/
1033 AM CDT TUE MAR 10 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Chickasawhay At Leakesville
* FROM Thursday afternoon UNTIL further notice
* At 10AM Tuesday the stage was...14.7 feet. 
* Minor flooding is forecast 
* Flood stage is 20.0 feet. 
* Forecast to rise above flood stage by Thursday early afternoon and continue to
  rise near 23.0 feet by early Sunday morning. Additional rises are possible 
  thereafter.
* At 22.0 feet...Flooding of lowlands in the area will continue and some roads 
  in low lying areas will become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
11 follow-up statements
155 
WGUS84 KMOB 110211
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
911 PM CDT TUE MAR 10 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-120211-
/O.EXT.KMOB.FL.W.0011.150312T1200Z-000000T0000Z/
/LEKM6.1.ER.150312T1200Z.150315T0600Z.000000T0000Z.NO/
911 PM CDT TUE MAR 10 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* From Thursday morning until further notice.
* At 8 PM Tuesday the stage was 15.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by Thursday morning and continue to rise 
  near 23 feet by early Sunday morning.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
133 
WGUS84 KMOB 111521
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1021 AM CDT WED MAR 11 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-121521-
/O.EXT.KMOB.FL.W.0011.150311T2320Z-000000T0000Z/
/LEKM6.1.ER.150311T2320Z.150315T0600Z.000000T0000Z.NO/
1021 AM CDT WED MAR 11 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* From this evening until further notice.
* At 9AM Wednesday the stage was 18.7 feet. 
* Nonflood flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this evening and continue to rise near 
  23 feet by early Sunday morning.
* At 20 feet, Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
513 
WGUS84 KMOB 111832 CCA
FLSMOB
FLOOD STATEMENT...CORRECTED WORDING 
NATIONAL WEATHER SERVICE MOBILE, AL
0130 PM CDT WED MAR 11 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-121521-
/O.COR.KMOB.FL.W.0011.150311T2320Z-000000T0000Z/
/LEKM6.1.ER.150311T2320Z.150315T0600Z.000000T0000Z.NO/
1021 AM CDT WED MAR 11 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* From this evening until further notice.
* At 9AM Wednesday the stage was 18.7 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this evening and continue to rise near 
  23 feet by early Sunday morning.
* At 20 feet, Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
491 
WGUS84 KMOB 120217
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
917 PM CDT WED MAR 11 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-130217-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.150311T2022Z.150315T0600Z.000000T0000Z.NO/
917 PM CDT WED MAR 11 2015

The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* until further notice.
* At 8 PM Wednesday the stage was 20.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 23 feet by early Sunday morning then 
  begin to slowly fall.
* At 20 feet, Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
082 
WGUS84 KMOB 121512
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1012 AM CDT THU MAR 12 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-131512-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.150311T2022Z.150315T0600Z.000000T0000Z.NO/
1012 AM CDT THU MAR 12 2015

The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* until further notice.
* At 9AM Thursday the stage was 21.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 23 feet by early Sunday morning then 
  begin falling.
* At 22 feet, Flooding of lowlands in the area will continue and some roads in 
  low lying areas will become cut off by high water.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
233 
WGUS84 KMOB 131554
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1054 AM CDT FRI MAR 13 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-141554-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.150311T2022Z.150315T0600Z.000000T0000Z.NO/
1054 AM CDT FRI MAR 13 2015

The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* until further notice.
* At 10AM Friday the stage was 21.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 22.5 feet by early Sunday morning. The river 
  will begin falling late Sunday evening.
* At 22 feet, flooding of lowlands in the area will continue and some roads in 
  low lying areas will become cut off by high water.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
293 
WGUS84 KMOB 141625
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1125 AM CDT SAT MAR 14 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-151625-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-150318T0000Z/
/LEKM6.1.ER.150311T2022Z.150313T0300Z.150317T1800Z.NO/
1125 AM CDT SAT MAR 14 2015

...FLOOD WARNING EXTENDED until Tuesday evening...The FLOOD WARNING CONTINUES 
for
  the Chickasawhay At Leakesville
* until Tuesday evening.
* At 10AM Saturday the stage was 21.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue to fall to below flood stage by Tuesday early 
  afternoon.
* At 20 feet, flooding of lowlands in the area will occur.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
751 
WGUS84 KMOB 151408
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
908 AM CDT SUN MAR 15 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-161408-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-150317T1559Z/
/LEKM6.1.ER.150311T2022Z.150313T0300Z.150317T0959Z.NO/
908 AM CDT SUN MAR 15 2015

...FLOOD WARNING EXTENDED until Tuesday morning...The FLOOD WARNING CONTINUES 
for
  the Chickasawhay At Leakesville
* until Tuesday morning.
* At 8AM Sunday the stage was 21.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.4 feet by this afternoon. The river 
  will fall below flood stage  Tuesday morning.
* At 22 feet, Flooding of lowlands in the area will continue and some roads in 
  low lying areas will become cut off by high water.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
896 
WGUS84 KMOB 160126
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
826 PM CDT SUN MAR 15 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-170126-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-150317T0959Z/
/LEKM6.1.ER.150311T2022Z.150313T0300Z.150317T0359Z.NO/
826 PM CDT SUN MAR 15 2015

...FLOOD WARNING EXTENDED until late Monday night...The FLOOD WARNING CONTINUES 
for
  the Chickasawhay At Leakesville
* until late Monday night.
* At 8PM Sunday the stage was 21.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue to fall to below flood stage by tomorrow late evening.
* At 20 feet, flooding of lowlands in the area will occur.
 

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
036 
WGUS84 KMOB 161422
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
922 AM CDT MON MAR 16 2015
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-170900-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-150317T0900Z/
/LEKM6.1.ER.150311T2022Z.150313T0300Z.150317T0300Z.NO/
922 AM CDT MON MAR 16 2015

...FLOOD WARNING EXTENDED until late tonight...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* until late tonight.
* At 8 AM Monday the stage was 20.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by tonight.
* At 20 feet...flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
800 
WGUS84 KMOB 170140
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
840 PM CDT MON MAR 16 2015
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-170802-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-150317T0802Z/
/LEKM6.1.ER.150311T2022Z.150313T0300Z.150317T0202Z.NO/
840 PM CDT MON MAR 16 2015

...FLOOD WARNING EXTENDED until late tonight...The FLOOD WARNING CONTINUES for
  the Chickasawhay At Leakesville
* until late tonight.
* At 8PM Monday the stage was 20.0 feet. 
* Minor flooding is occurring and No flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 20 feet, flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 4:24 AM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Mar 10, 4:24 AM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT TUE MAR 10 2015

.SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]....A SHORTWAVE MOVING
ACROSS THE REGION EARLY THIS MORNING HAS RESULTED IN A PERSISTENT
BAND OF RAIN ACROSS SW AL. SOME OF THE RAIN HAS BEEN HEAVY AT TIMES
WITH MANY PLACES ACROSS SOUTHERN BALDWIN AND MOBILE COUNTIES PICKING
UP 1-2 INCHES AND SOME LOCATIONS IN BALDWIN NOW ECLIPSING THE 2 INCH
MARK. THIS BAND OF RAIN IS FORECAST TO LIFT NORTH THIS MORNING AS THE
SHORTWAVE CONTINUES TO MOVE NORTHEAST. THE FOCUS FOR RAIN FOR THE
REST OF THE DAY WILL SHIFT BACK TO SOUTHEAST MS/FAR INLAND SW AL THIS
AFTERNOON AS ADDITIONAL SHORTWAVE ENERGY MOVES NORTHEAST ON THE EAST
SIDE OF A STATIONARY UPPER TROUGH CENTERED OVER THE SOUTHERN PLAINS
SOUTH INTO NORTHERN MEXICO. THIS WILL ALSO BE THE AREA UNDER THE BEST
LOW LEVEL CONVERGENCE DUE TO THE PROXIMITY OF A LOW LEVEL TROUGH AND
THE BEST DEEP LAYER MOISTURE (PRECIP WATERS 1.5-1.7 INCHES).
THEREFORE...WILL CONTINUE TO FORECAST CATEGORICAL POPS (80- 90%)
ACROSS THE FAR WESTERN ZONES WITH JUST SLIGHT CHANCES ACROSS THE FAR
EASTERN FORECAST AREA WHICH IS UNDER STRONGER INFLUENCE OF A MID
LEVEL RIDGE THAT IS NOSING NW FROM THE SW ATLANTIC. GIVEN THE HIGH
PRECIP WATERS AND DEEP LAYER SW FLOW...THE TRAINING OF HEAVIER
RAINFALL IS POSSIBLE AND THERE COULD BE LOCALIZED FLOODING ISSUES
OVER THE FAR WESTERN ZONES. ALSO INCLUDED A MENTION OF THUNDER AS
FORECAST SOUNDINGS SHOW MLCAPES CLIMBING TO 250-400 J/KG. 0-1KM SRH
IS FORECAST TO AVERAGE 100-125 M2/S2 OVER THE WESTERN ZONES...WHICH
WHEN COMBINED WITH THE OVERALL WEAK CAPE IS MARGINAL TO SUPPORT
ROTATING THUNDERSTORMS. OVERALL...THE THREAT FOR SEVERE WEATHER
APPEARS LOW...BUT A FEW STRONG STORMS WITH GUSTY WINDS CANNOT BE
RULED OUT. WILL CLOSELY MONITOR MESOSCALE TRENDS OF CAPE/SHEAR
THROUGH THE DAY.

HIGHS WILL BE VERY MILD...WARMING INTO THE UPPER 70S/LOWER 80S OVER
THE DRIER EASTERN ZONES WITH MID 70S FURTHER WEST. COASTAL AREAS
WILL GENERALLY BE IN THE MID 70S AS WELL GIVEN THE COOLER WATER
TEMPS.

RAIN CHANCES STAY HIGHEST IN THE WESTERN ZONES TONIGHT...BUT THERE
WILL LIKELY BE AN OVERALL DECREASE IN COVERAGE THROUGH THE NIGHT.
AREAS OF LOW CLOUDS/FOG ARE LIKELY TO DEVELOP BY LATE EVENING INTO
THE OVERNIGHT HOURS UNDER A PERSISTENT SOUTHERLY FLOW. FOG COULD
BECOME DENSE ESPECIALLY ALONG COASTAL AREAS. MILD LOW TEMPS IN THE
LOW 60S. 34/JFB

WEDNESDAY AND WEDNESDAY NIGHT...DEEPLY AMPLIFIED UPPER TROUGH
STRETCHES FROM THE SOUTHERN PLAINS...SOUTHWARD ACROSS TEXAS AND DEEP
INTO CENTRAL MEXICO. DURING THIS PERIOD...THIS FEATURE REMAINS CUTOFF
FROM THE WESTERLIES OVER THE NORTHERN TIER OF THE COUNTRY. EAST OF
THE UPPER TROUGH...EMBEDDED MID LEVEL IMPULSES IN THE HIGH LEVEL
SOUTH SOUTHWEST FLOW WILL CONTINUE TO EJECT NORTH NORTHEAST OVER THE
CENTRAL GULF COAST. AT THE SURFACE...A QUASI-STATIONARY FRONTAL
BOUNDARY WILL BE ALIGNED WITH THE MEAN UPPER LEVEL FLOW...ORIENTED
FROM THE TENNESSEE RIVER VALLEY TO ACROSS SOUTHEAST LOUISIANA AND
OUT INTO THE CENTRAL GULF. POOLING INTO THE FRONTAL ZONE...DEEP GULF
MOISTURE REMAINS HIGH (1 TO 2 STANDARD DEVIATIONS ABOVE THE MEAN) AS
WE BEGIN TO MOVE INTO THE MIDDLE OF MARCH. PRECIPITABLE WATER VALUES
RANGE FROM 1.4 TO 1.6 INCHES ON AVERAGE FOR THIS TIME FRAME. GIVEN
THE UPPER SUPPORT AND THE CLOSE PROXIMITY OF THE FRONTAL
BOUNDARY...ENHANCED ASCENT ACTING ON DEEP MOISTURE PROFILES WILL BE
MORE THAN SUFFICIENT TO MAINTAIN ELEVATED RAIN SHOWER CHANCES. A FEW
STORMS POSSIBLY MIXED IN AS WELL. A FEW LOCALES COULD EXPERIENCE A
PERIOD WHERE ORGANIZED SHOWERS MOVE REPEATEDLY OVER THE SAME
AREAS...WHICH MAY RESULT IN INSTANCES OF LOCALIZED FLOODING. WITH THE
SYNOPTIC SCALE FRONTAL ZONE JUST TO THE WEST...A LIGHT SOUTHEAST
COMPONENT IN THE SURFACE BASED WIND PROFILES AND MOIST BOUNDARY
LAYER CONDITIONS ALSO SUPPORTS FOG WHICH MAY PERSIST FOR A LONGER
DURATION CLOSER TO THE COAST AND OVER BAYS AND SOUNDS. SPRING-LIKE
TEMPERATURES TO CONTINUE WITH DAYTIME HIGHS RANGING FROM 75 TO 80
OVER THE INTERIOR AND LOWER/MID 70S COAST ON WEDNESDAY. MILD AND
MUGGY NIGHTTIME LOWS ON WEDNESDAY NIGHT WITH LOWER/MID 60S FORECAST.
/10

.LONG TERM [THURSDAY THROUGH MONDAY]...THE GLOBAL MODELS OF THE GFS
AND ECMWF ARE IN VERY GOOD AGREEMENT AT SHOWING A MID LEVEL IMPULSE
EJECTING NORTHEAST ACROSS THE WESTERN GULF BY THURSDAY/THURSDAY
NIGHT...OUT OF THE PARENT HIGH LEVEL TROUGH. THIS FEATURE TRANSLATES
ACROSS THE CENTRAL GULF STATES FRIDAY...LIFTING OUT TO THE NORTHEAST
AND DAMPENING BY FRIDAY NIGHT. CONSIDERING THIS...ALONG WITH DEEP
LAYER MOISTURE AND POSITION OF QUASI-STATIONARY FRONTAL BOUNDARY
REMAINING MOSTLY UNCHANGED...THE LATTER END OF THE WEEK TO REMAIN
WET. THERE REMAINS SOME RISK THAT ORGANIZED SHOWERS...A FEW STORMS
MIXED IN AS WELL...COULD REPEATEDLY MOVE OVER THE SAME AREAS...
RESULTING IN LOCALLY HEAVY RAINFALL TOTALS AND NUISANCE TYPE
FLOODING OVER LOWER LYING AND POOR DRAINAGE AREAS.

A PERSISTENCE APPROACH WILL ALSO BE CONSIDERED FOR TEMPERATURES TO
CLOSE OUT THE WEEK.

LOOKS TO BE SOME EASTWARD MOVEMENT OF THE FRONT BY THE WEEKEND WITH
CHANCES OF RAINS TRENDING LOWER. DAILY HIGHS TO TREND AROUND 70 BY
SUNDAY AND MONDAY. MILD LOWS OVER THE WEEKEND...TREND LOWER INTO THE
UPPER 40S/LOWER 50S OVER THE INTERIOR BY MONDAY MORNING. /10

&&

.AVIATION...
12Z ISSUANCE. CIGS WILL VARY FROM IFR TO MVFR EARLY
THIS MORNING...BUT ARE EXPECTED TO BE PREDOMINATELY IFR AT THE
FORECAST TERMINALS THROUGH 15Z. THE COMBINATION OF DAYTIME HEATING
AND STRONGER SOUTHERLY WINDS (GUSTS TO 20 KT POSSIBLE) WILL RESULT
IN CIGS GRADUALLY LIFTING LATE MORNING THROUGH AFTERNOON...BECOMING
PREDOMINATE MVFR...HOWEVER CIGS COULD LIFT TO VFR BASES IN SOME
LOCATIONS. A RETURN TO IFR-LIFR CIGS LIKELY THIS EVENING...WITH
AREAS OF FOG DEVELOPING. 34/JFB

&&

.MARINE...MAIN CONCERN IN THE SHORT TERM IS DENSE FOG. NOAA PORTS
OBS IN MOBILE BAY CONTINUE TO REPORT VISIBILITY GENERALLY IN THE
QUARTER TO HALF MILE RANGE. VISIBILITIES WILL CONTINUE TO BE
FREQUENTLY REDUCED TO LESS THAN ONE MILE THROUGH THE REST OF THE
MORNING AS WARM MOIST AIR CONTINUES TO MOVE ACROSS THE COOLER WATERS
OF MOBILE BAY AND MS SOUND. THEREFORE...WILL CONTINUE THE DENSE FOG
ADVISORY FOR THOSE LOCATIONS UNTIL NOON. AFTERNOON HEATING AND MIXING
MAY REDUCE THE FOG THIS AFTERNOON...BUT ANOTHER ROUND OF DENSE FOG IS
LIKELY TONIGHT AND ANOTHER ADVISORY MAY BECOME NECESSARY. WITH LITTLE
CHANGE IN AIRMASS EXPECTED THROUGH THE REST OF THE WEEK...FOG WILL
CONTINUE TO BE A CONCERN. HOWEVER...SOME UNCERTAINTY EXISTS BY THE
END OF THE WEEK AS THE WATERS MAY WARM ENOUGH TO SOMEWHAT REDUCE THE
POTENTIAL.

OTHERWISE...A PREDOMINATE SE FLOW WILL PERSIST THROUGH THE END OF
THE WEEK AS A SURFACE TROUGH PERSISTS ACROSS THE WESTERN GULF NORTH
INTO THE MIDSOUTH AND HIGH PRESSURE PERSISTS ACROSS THE WESTERN
ATLANTIC. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER THE
OPEN GULF WATERS. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  62  74  63  74 /  60  50  70  50  60
PENSACOLA   76  63  73  65  76 /  40  20  40  40  60
DESTIN      73  63  71  66  72 /  20  20  40  30  60
EVERGREEN   82  61  80  63  78 /  30  30  50  50  60
WAYNESBORO  76  62  76  62  76 /  90  70  80  70  70
CAMDEN      81  61  79  63  78 /  50  30  60  70  60
CRESTVIEW   80  62  80  64  78 /  20  20  40  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CDT TODAY FOR GMZ630>632.

&&
Hazardous weather outlook, Mar 10, 4:44 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
444 AM CDT TUE MAR 10 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
444 AM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN ARE POSSIBLE TODAY...MAINLY ACROSS INLAND
SOUTHEAST MISSISSIPPI EAST INTO CHOCTAW AND WASHINGTON COUNTIES IN
SOUTHWEST ALABAMA. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN
URBAN AND LOW LYING AREAS. A BRIEF STRONG STORM WITH GUSTY WINDS IS
ALSO POSSIBLE ACROSS THESE AREAS.

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT ACROSS THE AREA. THE FOG
COULD BECOME DENSE IN SOME LOCATIONS...ESPECIALLY ACROSS COASTAL
AREAS.

THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA.

RAIN WILL REMAIN LIKELY WEST OF THE INTERSTATE 65 CORRIDOR THROUGH
WEDNESDAY NIGHT...WITH BETTER CHANCES OF RAIN SPREADING EAST THROUGH
THE END OF THE WEEK. LOCALLY HEAVY RAINFALL IS LIKELY. ISOLATED
INSTANCES OF FLASH FLOODING ARE POSSIBLE WHERE HEAVY RAIN REPEATEDLY
MOVES OVER THE SAME LOCATIONS IN A SHORT AMOUNT OF TIME...ESPECIALLY
WEST OF THE INTERSTATE 65 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-111200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
444 AM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL IMPACT THE COOLER WATERS OF THE MISSISSIPPI
SOUND THROUGH AT LEAST MIDDAY. WHILE SOME TEMPORARY IMPROVEMENT OF
THE FOG IS POSSIBLE THIS AFTERNOON...DENSE FOG WILL BE LIKELY ONCE
AGAIN TONIGHT. FOG WILL ALSO BE POSSIBLE IN THE OTHER BAYS AND SOUNDS
OF ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEATHER CONDITIONS WILL SUPPORT THE CONTINUATION OF FOG ACROSS THE
INLAND BAYS AND SOUNDS THROUGH THE END OF THE WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:19 PM CDTSpecial Weather StatementMOBStone41 min
Mar 9, 8:41 PM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
Mar 10, 12:23 PM CDTFlash Flood WatchMOBGeorge, Greene, Perry, Stone, Wayne11 hr
Mar 10, 4:54 PM CDTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone3 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.